# SDR CA960129024

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406340105101
- Condition: Leaking
- Location: T/R Gr Box Out
- Part time: 1,033 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)SEAL LEAKING. OIL HAS TO BE ADDED DAILY.
